MAUDE Adverse Event Report: SMITH & NEPHEW, INC. T7 DRIVER SHAFT W/AO QC; SCREWDRIVER

SMITH & NEPHEW, INC. T7 DRIVER SHAFT W/AO QC; SCREWDRIVER
Catalog Number 71174927
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the driver tip broke off during surgery and remained inside the patient.No delay reported.An s&n backup was available.

Brand Name
T7 DRIVER SHAFT W/AO QC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8976419
Report Number1020279-2019-03310
Device Sequence Number14212898
Product Code HXX
UDI-Device Identifier00885556387641
UDI-Public00885556387641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71174927
Device Lot Number14DVP0004
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;